# SDR SWAA2014040126711

- Difficulty date: March 17, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 70,272 hours, 58,999 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 PYLON LOWER AFT HALF RIB CRACKED AT UPPER INBD RADIUS.  R & R NR 1 PYLON IAW SRM.
